Ask an expert
Question

06 Feb 2004

Prescribed pills - after Clomid comes Metformin Hydrochloride and after that comes Glucophage????
Hi,
Please help me to understand - I have been taking Clomid for around 5 months now - this month will be the last time I take it on it's own. The gynie told me from my next cycle I should start taking Metformin Hydrochloride (500mg), one pill at bedtime for one week. I need to take these pills with my Clomid for about 3 months and then start on Glkucophage - this is what really confuses me because the information leaflet says it is prescribed for diabetes which I do not suffer from. What does this mean - please help me.
I also had a miscarriage in November last year and my breasts are still leaking. I've had 2 sets of blood tests which have come back normal - actually just confirming the polysistic ovaries that I have - but what could be causing my breasts to be lactating without being pregnant??? Please advice.
Thank you
Answer 333 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you have PCOS as the cause for not ovulating, this is often associated wth insulin resistance, a condition similar to diabetes.
The lactation may be from continued stimulation of the breasts. You should avoid squeezing or touching them and ask your partner to do so as well, until the milk production has stopped.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.